Please use this identifier to cite or link to this item:
Title: Solución por aproximaciones sucesivas del problema de Cauchy para las ecuaciones en derivadas parciales de tercer orden lineales de tipo hiperbólico con dos variables independientes
Author: Cascante, Joaquín Ma., 1925-1998
Keywords: Equacions en derivades parcials
Problema de Cauchy
Differential equations
Cauchy problem
Issue Date: 1964
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a
It is part of: Collectanea Mathematica, 1964, vol. 16, núm. 2-3, p. 231-266
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
21865.pdf1.91 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.